# SDR DALA2016090106368

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 24,352 hours, 10,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT BATTERY AT M01672 INOPERATIVE.  MAINTENANCE R & R EMERGENCY BATTERY AT M01672 IAW AMM 33-51.  OPS CK GOOD.
